Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On fixed point theorems of nonexpansive mappings in product spaces


Authors: Kok-Keong Tan and Hong Kun Xu
Journal: Proc. Amer. Math. Soc. 113 (1991), 983-989
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1991-1062839-6
MathSciNet review: 1062839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some fixed point theorems for nonexpansive self- and non-self-mappings in product spaces; in particular, we provide a constructive proof of a result of Kirk and Martinez and a partial answer to a question of Khamsi. Our proofs are elementary in the sense that we do not use any universal (or ultra) nets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1062839-6
Keywords: Nonexpansive mapping, fixed point, weakly inward, product space
Article copyright: © Copyright 1991 American Mathematical Society